# SDR A6WA201240343

- Difficulty date: February 4, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- Engine: Ge CF343B1
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FRAME & RIB IN RT JET PIPE FAIRING IS CRACKED AT 9:00 POSITION AND DENTED AT A 3:00 POSITION.  REMOVED AND REPLACED RIB.
